# SDR QMLA2023060420043

- Difficulty date: June 2, 2023
- Submitted: June 4, 2023
- Operation: Air carrier
- Aircraft: N332AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4658
- Aircraft time: 5,193 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,615 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM KPDK, ENG CHIP LIGHT ILLUMINATED ON THE WARNING PANEL.  IT WENT OUT AFTER A FEW SECONDS.  LANDED AS SOON AS POSSIBLE BACK TO KPDK AND SHUT DOWN ENGINE, CHECKED THE CHIP PLUGS AND THERE WAS NOTHING ON THEM. GROUND RUN THE AIRCRAFT WITH NO LIGHT. RETURNED TO SERVICE.
